# SDR C1HA200283022

- Difficulty date: December 2, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 62,327 hours, 33,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOP.  REPAIRED BROKE WIRE ON EMERGENCY FLOOR TRACK LIGHTING IAW MM 33-50, OPS CK GOOD.
